# SDR SWAA041899

- Difficulty date: July 6, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 52,911 hours, 49,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546431279
- Part serial: BN825
- Condition: Delaminated
- Location: Lt Wing Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND LT WING OUTBOARD FOREFLAP DELAMINATED.  REMOVED AND REPLACED LT WING OUTBOARD FOREFLAP PER MM.
